Couldn't find what you looking for?

TRY OUR SEARCH!

Hi.
The basic story is:
Had a sexual "accident" the first week of the month.
We thought nothing of it until a couple of weeks later.
This was followed with three weeks of intense nausea. A little vomiting.
Swollen tender breasts (on someone who has always been completely flat-chested)
Irritated skin
Severe moodiness (anger/weepiness/horniness)
Extra discharge
Weird abdominal feeling
Excessive fatigue
Sensitivity to odors
and when food is stomachable, it tastes very off.
So, we thought possible pregnancy (Actually, the boyfriend commented) but were unsure due to unusual cycle. Last period was early December.
A few incredibly stressed out days later, the pregnancy test says Negative. (But we'd read that it is not unheard of for tests to give false negatives several months into an established pregnancy and decided to retest in a week)
That day, the nausea kind of fades out, and odd abdominal pains begin.
The next morning, sudden, unusually heavy vaginal bleeding occurs. It is prefaced by clear discharge and large pink clots, with strings of blood.
Intense abdominal pain, dizziness, shakes, and bleeding all afternoon/evening/night.
It is the next day. Feel much less nauseous, much less moody. Sensitivity to odors remains and breasts are still sore and swollen. Dizziness and chills are for the most part gone, but a vague feeling of being kind of "out of it" lingers.
As someone who does not experience pain, dizziness, breast symptoms, etc during menstruation, I wondered if any of this was cause for concern or if anyone had any advice.. Have tried trolling search engines for information and have found nothing really.
Any feedback would be much appreciated. %-)

Loading...

You should definitely talk to your doctor about this issue. It sounds like you were pregnant, but had a very early-term miscarriage. While this is not uncommon (15-40% of pregnancies end in miscarriage, most often in the first trimester,) you need to get yourself checked out to make sure there were no long-term consequences. Your cycle will also be thrown off quite a lot, so if you are using hormonal birth control it may not be effective right now.
Reply

Loading...